# SDR HYI2003F00008

- Difficulty date: May 27, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N514NC
- Make and model: Cessna 402C
- Aircraft serial: 402C0514
- Engine: Cont TSIO520*
- System (JASC): 3197 · Instrument System Wiring
- Part: Master Switch
- Part number: CM358950
- Condition: Inoperative
- Location: Lt Switch Panel
- Part time: 940 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AVIONICS MASTER SWITCH INOPERATIVE.  MAINTENANCE REPLACED SWITCH AND RETURNED THE AIRCRAFT TO SERVICE.
